Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 959782, 11 pages
http://dx.doi.org/10.1155/2014/959782
Research Article

Load Balancing for Future Internet: An Approach Based on Game Theory

School of Economics and Management, Beijing University of Posts and Telecommunications, Beijing 100876, China

Received 9 September 2013; Accepted 11 December 2013; Published 10 February 2014

Academic Editor: Ching-Jong Liao

Copyright © 2014 Shaoyi Song et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shaoyi Song, Tingjie Lv, and Xia Chen, “Load Balancing for Future Internet: An Approach Based on Game Theory,” Journal of Applied Mathematics, vol. 2014, Article ID 959782, 11 pages, 2014. doi:10.1155/2014/959782